UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

CONVEXITY CONDITIONS AND INTERSECTIONS WITH SMOOTH FUNCTIONS

AGRONSKY, S; BRUCKNER, AM; LACZKOVICH, M; PREISS, D; (1985) CONVEXITY CONDITIONS AND INTERSECTIONS WITH SMOOTH FUNCTIONS. T AM MATH SOC , 289 (2) 659 - 677.

Full text not available from this repository.
Type: Article
Title: CONVEXITY CONDITIONS AND INTERSECTIONS WITH SMOOTH FUNCTIONS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/464499
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item